Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 28, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 24, 2023, 2:33 PM MDT for Huerfano County, Pueblo County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2023, 2:33 PM MDT (20:33 UTC)
- Expired
- May 24, 2023, 3:00 PM MDT
- In force
- 27 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Huerfano County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 97 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.6 hours before the alert went out and 341 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -262 J/kg
- Mixed-layer LCL
- 2191 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
401
WUUS55 KPUB 242033
SVRPUB
COC055-101-242100-
/O.NEW.KPUB.SV.W.0028.230524T2033Z-230524T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
233 PM MDT Wed May 24 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
North central Huerfano County in southeastern Colorado...
Southwestern Pueblo County in southeastern Colorado...
* Until 300 PM MDT.
* At 233 PM MDT, a severe thunderstorm was located near Farisita, or
13 miles northeast of Spring Burn Scar north of Highway 160, moving
northeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rye and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3773 10494 3775 10503 3795 10499 3789 10475
TIME...MOT...LOC 2033Z 212DEG 10KT 3776 10497
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Simcoe2 follow-up statements
824 WWUS55 KPUB 242048 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 248 PM MDT Wed May 24 2023 COC055-101-242100- /O.CON.KPUB.SV.W.0028.000000T0000Z-230524T2100Z/ Huerfano CO-Pueblo CO- 248 PM MDT Wed May 24 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR NORTH CENTRAL HUERFANO AND SOUTHWESTERN PUEBLO COUNTIES... At 248 PM MDT, a severe thunderstorm was located 7 miles southeast of Greenhorn Mountain, or 16 miles northeast of Spring Burn Scar north of Highway 160, moving northeast at 10 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Rye and Colorado City. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3773 10494 3776 10498 3794 10493 3789 10475 TIME...MOT...LOC 2048Z 212DEG 10KT 3780 10494 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Simcoe
617
WWUS55 KPUB 242052
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
252 PM MDT Wed May 24 2023
COC055-101-242102-
/O.EXP.KPUB.SV.W.0028.000000T0000Z-230524T2100Z/
Huerfano CO-Pueblo CO-
252 PM MDT Wed May 24 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HUERFANO AND
SOUTHWESTERN PUEBLO COUNTIES WILL EXPIRE AT 300 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
LAT...LON 3773 10494 3776 10498 3794 10493 3789 10475
TIME...MOT...LOC 2052Z 212DEG 10KT 3780 10494
$$
SimcoeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 11:40 AM MDT, 2 hours 53 minutes earlier.
Area forecast discussion, May 24, 11:40 AM MDT, 2 hours 53 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1140 AM MDT Wed May 24 2023 .SHORT TERM...(Today and tonight) Issued at 358 AM MDT Wed May 24 2023 1) Marginal Risk for Severe Thunderstorms today across most of the southeast plains with smaller area of Slight Risk confined to south of highway 50. 2) Patchy fog possible this morning dissipating by afternoon with haze from Canadian wildfire smoke expected to decrease by this afternoon. Flow aloft will increase from the west today as the western U.S. upper trough edges slowly eastward. Weak wave evident over the 4 corners region will shift eastward across southern CO today acting on higher dew points banked up across the southeast mountains and plains and triggering scattered to numerous afternoon showers and thunderstorms. These will fire over the mountains by late morning given fairly early timing of the upper forcing, then spread eastward into the southeast plains through the afternoon and evening. Surface winds will back from an easterly component across the plains this afternoon and this, in concert with subtly increasing winds aloft, should allow for increasing deep layer shears. Combined with CAPE values of 1500-2000 J/kg per some of the higher HREF members, this will allow for a greater risk of severe thunderstorms across the I- 25 corridor and southeast plains. Main risks will be large hail and damaging winds, though an isolated tornado can't be ruled out, especially if surface winds back sufficiently from the east enhancing low level helicity values. Risk area looks best south of highway 50 today where winds aloft are more likely to increase sufficiently to boost deep layer shears. Thunderstorms will progress eastward across the plains through the evening and we could see some thunderstorms linger into the overnight hours across the far eastern counties before they finally exit into KS towards 09z. Stratus and patchy fog will likely return across the plains tonight. As for mountains today, locally heavy rainfall, small hail and gusty outflow winds will be the primary risks with the potential for flash flooding on burn scars should they take a direct hit from any isolated stronger storms. Higher peaks could pick up a spotty inch or two of snowfall/graupel as well. Leaned temperatures towards the cooler side of guidance for most areas given earlier onset of convection over the mountains today. Stratus across the southeast plains may also hinder warm up some boding for cooler maxes, especially for eastern areas. Didn't stray far from model blends for low temperatures tonight. .LONG TERM...(Thursday through Tuesday) Issued at 358 AM MDT Wed May 24 2023 Key Messages: 1) Strong to severe storms remain possible across Eastern Colorado Thursday and Friday, with a continued threat of heavy rain and localized flash flooding. 2) A warming and drying trend through the weekend. Thursday-Thursday night...Modest southwest flow aloft remains progged across the Rockies on Thursday, as an upper trough across the West Coast continues to slowly dig across the Intermountain West and Great Basin. Latest models continue to suggest a weak embedded wave translating across the southeast plains Wednesday night, with ongoing showers and storms across the far southeast plains continuing into western Kansas early Thursday morning, leading to moist easterly low level flow keeping stratus across the plains into mid Thursday morning. With that said, higher res model soundings are indicating the potential for the plains to be too stable to support deep moist convection Thursday afternoon and evening. At any rate, coverage of showers and storms looks to be less on Thursday, with scattered storms firing across the higher terrain through the late morning and afternoon, trying to move east off the higher terrain into the potentially unstable atmosphere across the I-25 Corridor and into the far southeast plains. If storms can develop across the lower elevations Thursday afternoon and evening, they could become strong to severe, with MUCAPE of 1500-2500 j/kg and just enough shear (20-30kts) to support large hail and strong outflow winds. Locally heavy rainfall will also be a concern, with progged PWATs around 150 percent of normal across eastern Colorado. With the expected cloud cover, I lowered NBM temps across the plains on Thursday, keeping highs mainly in the 70s across the lower elevations, and in the 50s and 60s across the higher terrain. Friday could start out similar across the plains, with the potential for stratus Friday morning. However, latest models indicate increasing southwest flow aloft as a piece of the digging Great Basin trough is progged to translate across the Central Rockies. Increasing uvv associated with the passing wave will likely increase coverage of showers and storms across the eastern mts and plains, with better chances of severe storms across the far southeast plains along a sharpening lee trough/dryline. PWATs continue to progged around 150 percent of normal on Friday with locally heavy rainfall still a concern, however, storms will be moving which will likely limit the flash flooding threat. Further west, drying within the southwest flow will limit storm coverage and strength. Temperatures on Friday to be at to slightly warmer than Thursday. Saturday-Tuesday...Drier air within moderate southwest flow continues to push into the region through the weekend, with models indicating lee troughing across the plains keeping the best low level moisture and threat for stronger storms across the far southeast plains near the Kansas border. Will continue to see isolated to scattered afternoon showers and storms over and near the higher terrain, with storms trying to fire across the plains through the late afternoon and evening. Temperatures progged to warm to above seasonal norms through the weekend, with before available moisture and coverage of diurnal storms increases once again into the middle of next week. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1124 AM MDT Wed May 24 2023 KALS: VFR conditions expected during this period. Around 21Z, showers and thunderstorms will form over the nearby mountains, resulting in lowered cigs within VFR conditions and gusty southwest winds to about 25 knots. These will dissipate after 01Z and diurnal winds will continue through tonight. KCOS: Low clouds are still present across the area with cigs near the low end of MVFR. Thunderstorms will form to the west this afternoon and are expected to impact the terminal starting around 22Z. Winds will be gusty and erratic and heavy rain will temporarily limit visibility to high-end IFR. Showers should depart the area by 03Z with some low VFR cigs left behind. Fog and low stratus will be possible over the terminal late tonight into tomorrow morning, around 12Z. KPUB: Low clouds are still present across the area with cigs near the low end of MVFR. Thunderstorms will form to the west this afternoon and are expected to impact the terminal starting around 00Z, with gusty erratic winds and high-end IFR cloud cover and visibility from heavy rainfall. Showers should move on by 02Z, with winds weakening into the overnight. Low clouds are expected to roll in after 06Z, leaving us in MVFR the rest of this period and into tomorrow morning. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...MW AVIATION...GARBEROGLIO
Hazardous weather outlook, May 24, 11:45 AM MDT, 2 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1145 AM MDT Wed May 24 2023 COZ058>089-093>099-251745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1145 AM MDT Wed May 24 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorms will develop over the mountains towards noon, then spread eastward into the adjacent valleys and plains through the afternoon and evening. A few storms could become strong to severe across the I-25 corridor and the southeast plains. Main impact concerns will be hail upwards of 1.5 inches and wind gusts to around 60 mph. Localized heavy rainfall and cloud to ground lightning are also expected. There is also a low but non-zero risk for an isolated tornado, particularly east of I-25 and south of highway 50. Over the mountains, thunderstorm impact concerns will be small hail, gusty winds to 50 mph, and localized heavy rains creating flash flooding conditions over vulnerable areas. Storms will dissipate later this evening, with a few storms lasting longer into the night closer to the Kansas border. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Strong to severe thunderstorms will be possible across southeast Colorado Thursday afternoon and evening and again on Friday, with the main storm risks from storms being strong outflow winds and large hail. In addition, the threat of heavy rainfall and possible flash flooding will continue through the end of the work week. Available moisture slowly decreases from west to east across the region, keeping chances of isolated to scattered afternoon and evening showers and storms over and near the higher terrain through the upcoming Memorial Day Holiday Weekend, along with the threat of a few stronger storms in place across the far southeast Plains. As temperatures warm, flows will continue to increase in rivers and streams, especially across the eastern San Juan mountains and into the San Luis Valley. High and fast flows in rivers and streams will also be possible across the eastern mountains and plains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. GARBEROGLIO/10
In the hours before
Special weather statement, May 24, 12:53 PM MDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1253 PM MDT Wed May 24 2023
COZ074-088-241930-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
1253 PM MDT Wed May 24 2023
...A strong thunderstorm will impact portions of west central Las
Animas County through 130 PM MDT...
At 1253 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gulnare, or 15 miles northwest of Trinidad, moving northeast at 5
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central Las
Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3722 10475 3729 10480 3738 10464 3729 10452
TIME...MOT...LOC 1853Z 237DEG 6KT 3727 10475
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SimcoeSpecial weather statement, May 24, 1:11 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
111 PM MDT Wed May 24 2023
COZ076-077-083-241945-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County Above 8500Ft CO-
111 PM MDT Wed May 24 2023
...A clouster of strong thunderstorms will impact portions of north
central Fremont County through 145 PM MDT...
At 110 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorm near Waugh Mountain, or 21 miles northeast of Hayden
Pass Burn Scar, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Royal Gorge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3846 10531 3844 10556 3862 10564 3870 10553
3870 10538
TIME...MOT...LOC 1910Z 252DEG 12KT 3860 10561
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SimcoeSpecial weather statement, May 24, 1:51 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
151 PM MDT Wed May 24 2023
COZ094-242015-
Eastern Las Animas County CO-
151 PM MDT Wed May 24 2023
...A strong thunderstorm will impact portions of southeastern Las
Animas County through 215 PM MDT...
At 151 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Branson, or 20 miles north of Des Moines, moving
northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern Las
Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3701 10373 3704 10377 3721 10356 3704 10342
TIME...MOT...LOC 1951Z 243DEG 18KT 3704 10371
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SimcoeSpecial weather statement, May 24, 1:57 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
157 PM MDT Wed May 24 2023
COZ087-088-242030-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
157 PM MDT Wed May 24 2023
...A strong thunderstorm will impact portions of east central
Huerfano and north central Las Animas Counties through 230 PM MDT...
At 157 PM MDT, Doppler radar was tracking a strong thunderstorm near
Walsenburg, or 23 miles east of Spring Burn Scar north of Highway
160, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Walsenburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3758 10472 3762 10479 3783 10466 3766 10439
TIME...MOT...LOC 1957Z 232DEG 21KT 3761 10471
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SimcoeSpecial weather statement, May 24, 2:15 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
215 PM MDT Wed May 24 2023
COZ081-084-085-242045-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
215 PM MDT Wed May 24 2023
...A strong thunderstorm will impact portions of northwestern El Paso
County through 245 PM MDT...
At 215 PM MDT, Doppler radar was tracking a strong thunderstorm over
Gleneagle, or 14 miles north of Colorado Springs, moving east at 15
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Gleneagle around 220 PM MDT.
Other locations in the path of this storm include Black Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3896 10466 3897 10492 3913 10494 3913 10464
TIME...MOT...LOC 2015Z 259DEG 13KT 3903 10486
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MGSpecial weather statement, May 24, 2:28 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
228 PM MDT Wed May 24 2023
COZ081>083-085-242100-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
228 PM MDT Wed May 24 2023
...A strong thunderstorm will impact portions of northeastern
Fremont, southeastern Teller and southwestern El Paso Counties
through 300 PM MDT...
At 227 PM MDT, Doppler radar was tracking a strong thunderstorm near
Victor, or 18 miles southwest of Colorado Springs, moving east at 15
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern
Fremont, southeastern Teller and southwestern El Paso Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3859 10513 3872 10519 3882 10491 3863 10483
TIME...MOT...LOC 2027Z 249DEG 14KT 3866 10509
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:07 PM MDT | Special Weather Statement | PUB | Saguache | 23 min |
| May 23, 6:20 PM MDT | Special Weather Statement | PUB | Costilla | 25 min |
| May 23, 6:42 PM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| May 23, 7:02 PM MDT | Special Weather Statement | PUB | Fremont | 28 min |
| May 23, 7:49 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| May 23, 8:04 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| May 23, 8:14 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| May 23, 8:26 PM MDT | Special Weather Statement | PUB | Teller | 19 min |
| May 23, 9:13 PM MDT | Special Weather Statement | PUB | Fremont | 17 min |
| May 23, 9:27 PM MDT | Special Weather Statement | PUB | Fremont | 18 min |
| May 23, 9:43 PM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| May 23, 10:14 PM MDT | Special Weather Statement | PUB | Fremont | 16 min |
| May 23, 10:50 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| May 24, 12:03 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| May 24, 12:46 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| May 24, 12:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| May 24, 1:11 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| May 24, 1:51 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| May 24, 1:57 PM MDT | Special Weather Statement | PUB | Huerfano | 33 min |
| May 24, 2:11 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 49 min |
| May 24, 2:15 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| May 24, 2:24 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 36 min |
| May 24, 2:28 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| May 24, 2:38 PM MDT | Special Weather Statement | PUB | 37 min | |
| May 24, 2:57 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| May 24, 3:10 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| May 24, 3:18 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 27 min |
| May 24, 3:41 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 49 min |
| May 24, 3:46 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| May 24, 3:52 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 38 min |
| May 24, 4:02 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| May 24, 4:09 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 36 min |
| May 24, 4:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| May 24, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 23 min |
| May 24, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 31 min |
| May 24, 4:31 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 29 min |
| May 24, 4:42 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| May 24, 4:44 PM MDT | Special Weather Statement | PUB | El Paso | 61 min |
| May 24, 4:51 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 24 min |
| May 24, 4:54 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 36 min |
| May 24, 5:10 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 20 min |
| May 24, 5:11 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 34 min |
| May 24, 5:14 PM MDT | Special Weather Statement | PUB | Crowley | 46 min |
| May 24, 5:16 PM MDT | Tornado Warning | PUB | Crowley, Pueblo | 29 min |
| May 24, 5:18 PM MDT | Tornado Warning | PUB | Crowley, Pueblo | 15 min |
| May 24, 5:27 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 42 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.